Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorEvdoridou, Vasiliki-
dc.contributor.authorFagella Rabionet, Núria-
dc.contributor.authorJarque i Ribera, Xavier-
dc.contributor.authorSixsmith, David J.-
dc.description.abstractLet $f$ be a function in the Eremenko-Lyubich class $\mathscr{B}$, and let $U$ be an unbounded, forward invariant Fatou component of $f$. We relate the number of singularities of an inner function associated to $\left.f\right|_{U}$ with the number of tracts of $f$. In particular, we show that if $f$ lies in either of two large classes of functions in $\mathscr{B}$, and also has finitely many tracts, then the number of singularities of an associated inner function is at most equal to the number of tracts of $f$. Our results imply that for hyperbolic functions of finite order there is an upper bound -related to the order- on the number of singularities of an associated inner function.-
dc.format.extent15 p.-
dc.relation.isformatofVersió postprint del document publicat a:
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 2019, vol. 477, num. 1, p. 536-550-
dc.rightscc-by-nc-nd (c) Elsevier, 2019-
dc.subject.classificationFuncions de variables complexes-
dc.subject.classificationFuncions meromorfes-
dc.subject.classificationSistemes dinàmics complexos-
dc.subject.otherFunctions of complex variables-
dc.subject.otherMeromorphic functions-
dc.subject.otherComplex dynamical systems-
dc.titleSingularities of inner functions associated with hyperbolic maps-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
683531.pdf411.29 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons